[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Asperin Too Much Of A Good Thing



Just so I clearly understand,  you are saying that the blood thinning
effects of aspirin contributed to a hemorrhagic stroke, loss of
consciousness for two and a half months and continuing memory problems?

I take coumadin, a blood thinning medication much stronger than aspirin and
now I feel  a little scared.

Chris
----- Original Message -----
From: "casoderstrom" <email @ redacted>
To: <email @ redacted>
Cc: <casoderstrom%email @ redacted>
Sent: Monday, February 10, 2003 3:18 AM
Subject: [IP] Asperin Too Much Of A Good Thing


> There was a posting on using aspirin this evening.
> APC (aspirin) does result in changing your bleeding and clotting time.
But it
> can also cause big problems. It can cause faster failing of your insertion
> sites due to too altering the small vessels around the site..  In my case
it
> contributed to a brackege of a vessel at the base of my brain.  That
resulted
> in 2 1/2  months of uncaocesness and some continuing memory problems.
Also my
> MD that had been over seeing my pump took my pump away from me.  So back
on 4
> shots a day!  Be Sure You Know What You Are Doing!!
> Charles  Dx TI since 10/53 @ age 19,  49 1/2 years ago
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org